Record Type
Journal Articles

Contributor Information

Author(s)
Wu M, Schubert S, Suarez M, Pegion P, Waliser D

Title Information

Full Title
Seasonality and meridional propagation of the MJO
Publication Title
Publication Title (abbreviated)
J CLIMATE

Identifiers

DOI
10.1175/JCLI3680.1
ISSN
0894-8755

Publication Information

Publication Date
2006 May 15
Volume
19
Issue
10
First Page
1901
Last Page
1921
Page Count
21
Citation
Wu M, Schubert S, Suarez M, Pegion P, Waliser D. Seasonality and meridional propagation of the MJO. J CLIMATE. 2006;19 (10):1901-1921.

Copyright